# SDR HEEA083271

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- Aircraft time: 8,497 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH3921A
- Condition: Leaking
- Location: Main Rotor
- Part time: 12,036 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR CYLINDER LEAKING. REPAIRED.
